# SDR TWAA9908910

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STA 200 FLOORBEAM CAP CORRODED JUST OUTBOARD OF NUMBER 4 CHAIR TRACK.  REPAIRED FLOORBEAM PER SRM 53-05, PAGE 31.
